# SDR ASAA2018060924994

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 14,756 hours, 4,887 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C12073
- Condition: Failed
- Location: Battery
- Part time: 14,750 hours, 4,885 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED ON THE OVERHEAD PANEL.  ACFT GROUNDED.  VERIFIED FAULT,  FOUND AUX BATTERY CHARGER INOPERATIVE IAW FIM 24-31 TASK 801.  REPLACED THE AUX BATTERY CHARGER.   ACCOMPLISHED AN AUX BATTERY CHARGER TEST,  TEST PASSED IAW AMM 24-31-31-710-801, & 24-31-31-400-801.
